# SDR UIEA2022071000760

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747
- Aircraft serial: 30609
- Aircraft time: 89,425 hours, 16,564 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH W UPPER FIXED T/E PANEL WBL 128.47 TO 263.94 FOUND COFFIN DOUBLER DELAMINATED( BONDED NEW BOUBLER AND PERFORMED REPAIR AT DELAMINATED AREA )
